Table of Contents
Chinese Journal of Mathematics
Volume 2014, Article ID 717290, 11 pages
http://dx.doi.org/10.1155/2014/717290
Research Article

Existence and Multiplicity of Positive Solutions for a System of Fourth-Order Boundary Value Problems

Department of Mathematics, Qingdao Technological University, No. 11 Fushun Road, Qingdao, Shandong 266033, China

Received 26 February 2014; Accepted 15 April 2014; Published 18 June 2014

Academic Editor: Salvatore A. Marano

Copyright © 2014 Shoucheng Yu and Zhilin Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. M. Atanackovic, Stability Theory of Elastic Rods. Series on Stability, Vibration and Control of Systems, Series A, World Scientific, Singapore, 1997.
  2. C. P. Gupta, “Existence and uniqueness theorems for the bending of an elastic beam equation,” Journal of Applied Analysis, vol. 26, pp. 289–304, 1988. View at Google Scholar
  3. Y. Li, Y. Guo, and G. Li, “Existence of positive solutions for systems of nonlinear third-order differential equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 11, pp. 3792–3797, 2009. View at Publisher · View at Google Scholar · View at Scopus
  4. H. Lü, H. Yu, and Y. Liu, “Positive solutions for singular boundary value problems of a coupled system of differential equations,” Journal of Mathematical Analysis and Applications, vol. 302, no. 1, pp. 14–29, 2005. View at Publisher · View at Google Scholar · View at Scopus
  5. H. Su, Z. Wei, X. Zhang, and J. Liu, “Positive solutions of n-order and m-order multi-point singular boundary value system,” Applied Mathematics and Computation, vol. 188, no. 2, pp. 1234–1243, 2007. View at Publisher · View at Google Scholar · View at Scopus
  6. Z. Yang, “Existence of positive solutions for a system of generalized Lidstone problems,” Computers and Mathematics with Applications, vol. 60, no. 3, pp. 501–510, 2010. View at Publisher · View at Google Scholar · View at Scopus
  7. Z. Cao and D. Jiang, “Periodic solutions of second order singular coupled systems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 9, pp. 3661–3667, 2009. View at Publisher · View at Google Scholar · View at Scopus
  8. J. Chu, D. O'Regan, and M. Zhang, “Positive solutions and eigenvalue intervals for nonlinear systems,” Proceedings of the Indian Academy of Sciences: Mathematical Sciences, vol. 117, no. 1, pp. 85–95, 2007. View at Publisher · View at Google Scholar · View at Scopus
  9. D. R. Dunninger and H. Wang, “Multiplicity of positive radial solutions for an elliptic system on an annulus,” Nonlinear Analysis: Theory, Methods & Applications, vol. 42, no. 5, pp. 803–811, 2000. View at Publisher · View at Google Scholar · View at Scopus
  10. X. Cheng, “Existence of positive solutions for a class of second-order ordinary differential systems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 69, pp. 3042–3049, 2008. View at Publisher · View at Google Scholar
  11. K. Wang and Z. Yang, “Positive solutions for a system of second-order boundary value problems involving first order derivatives,” Electronic Journal of Differential Equations, vol. 2012, no. 52, pp. 1–15, 2012. View at Google Scholar
  12. Z. Yang and J. Sun, “Positive solutions of a fourth-order boundary value problem involving derivatives of all orders,” Communications on Pure and Applied Analysis, vol. 11, no. 5, pp. 1615–1628, 2012. View at Google Scholar
  13. D. Guo and V. Lakshmikantham, Nonlinear Problems in Abstract Cones, Academic Press, Boston, Mass, USA, 1988.
  14. Z. Yang, “Positive solutions for a system of nonlinear Hammerstein integral equations and applications,” Applied Mathematics and Computation, vol. 218, pp. 11138–11150, 2012. View at Google Scholar
  15. A. Berman and J. Plemmons, Nonnegative Matrices in the Mathmatical Sciences, Academic Press, New York, NY, USA, 1979.
  16. Z. Yang and L. Kong, “Positive solutions of a system of second order boundary value problems involving first order derivatives via and R+n-monotone matrices,” Nonlinear Analysis: Theory, Methods & Applications, vol. 75, no. 4, pp. 2037–2046, 2012. View at Publisher · View at Google Scholar · View at Scopus